Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Headaches, feeling sick, dizziness, moodiness, stressed. Taking fluoxetine capsules. Advise?

Hey , a couple of months ago I was sleeping around 14-16 hours a day , as I was constantly tired , that calmed down for a whole , now it is returning , and with headaches , feeling sick but not being sick , I woke up around 30 minutes ago and without moving was dizzy for around 10 minutes , I've been moody , stressed all the time , i am on fluoxetine capsules aswell which I have been on for 4 weeks
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Your symptoms are anxiety-depressive illness.
You need to take fluoxetine for longer, the positive effects of antidepressant drugs begin minimum 3-4 weeks after start take.Tu also need to take a anxiolytic.
Visit your doctor to prescribe the drug and reviewing fluoxetine dose.Youll be better in a few weeks.
I wish you good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor